Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Brodmann, M (1977). A "Macaulayfication" of unmixed domains. Journal of Algebra, 44(1):221-234.

Full text not available from this repository.

View at publisher


Citations

10 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 19 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1977
Deposited On:19 Oct 2009 14:13
Last Modified:28 Nov 2013 00:57
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:10.1016/0021-8693(77)90176-4

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page